Alert archive / Oklahoma / Wind Advisories in 2013

Wind Advisory 8, NWS Norman, OK

April 18, 201319 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Apr 18, 2013, 3:26 AM CDT for 19 counties in Oklahoma; 8 counties in Texas. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2013, 3:26 AM CDT (08:26 UTC)
Expired
Apr 18, 2013, 10:00 AM CDT
In force
7 hr
Issued by
NWS Norman, OK
All 27 counties

Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Kingfisher County, OK, Kiowa County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 41 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
520 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

016 
WWUS74 KOUN 180826
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
326 AM CDT THU APR 18 2013

OKZ014-015-181630-
/O.NEW.KOUN.FZ.W.0002.130419T0600Z-130419T1400Z/
/O.NEW.KOUN.WI.Y.0008.130418T0826Z-130418T1500Z/
ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...CHEYENNE...TALOGA
326 AM CDT THU APR 18 2013

...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
UNTIL 10 AM CDT THIS MORNING. 


* TIMING:STRONG WINDS WILL OCCUR THROUGH MID-MORNING THIS MORNING.
  FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT INTO FRIDAY
  MORNING.

* WINDS: NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH SOME GUSTS
  NEAR OR OVER 40 MPH EXPECTED THIS MORNING.

* TEMPERATURES: FRIDAY MORNING LOWS OF 25 TO 28 DEGREES.

* IMPACTS: THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ON EAST
  WEST ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. FREEZING
  TEMPERATURES TONIGHT INTO FRIDAY MORNING WILL AFFECT SENSITIVE
  AND TENDER VEGETATION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004>006-009>011-181630-
/O.NEW.KOUN.FZ.W.0002.130419T0600Z-130419T1400Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW
326 AM CDT THU APR 18 2013

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING FOR PARTS OF NORTHERN OKLAHOMA...WHICH IS IN EFFECT FROM
1 AM TO 9 AM CDT FRIDAY.

* TEMPERATURE:FRIDAY MORNING LOWS WILL RANGE FROM 25 TO 28
  DEGREES.

* IMPACTS:FREEZING TEMPERATURES WILL AFFECT SENSITIVE AND TENDER
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ016>018-021>024-027-033>039-044-TXZ083>086-181630-
/O.NEW.KOUN.WI.Y.0008.130418T0826Z-130418T1500Z/
/O.NEW.KOUN.FZ.A.0001.130419T0600Z-130419T1400Z/
CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-CANADIAN-GRADY-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-
HARDEMAN-FOARD-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...
EL RENO...MUSTANG...CHICKASHA...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS
326 AM CDT THU APR 18 2013

...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE TONIGHT THROUGH FRIDAY MORNING. 

* TIMING:STRONG WINDS THROUGH MID-MORNING. FREEZING TEMPERATURES
  POSSIBLE LATE TONIGHT INTO FRIDAY MORNING.

* WINDS: NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH SOME GUSTS
  OVER 40 MPH.

* TEMPERATURE: FRIDAY MORNING LOWS COULD RANGE FROM 27 TO 32
  DEGREES.

* IMPACTS: THE STRONG WINDS COULD MAKE TRAVEL DIFFICULT ON EAST
  WEST ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. THE FREEZING
  TEMPERATURES COULD AFFECT SENSITIVE AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD.

&&

$$

OKZ045-TXZ087>090-181500-
/O.NEW.KOUN.WI.Y.0008.130418T0826Z-130418T1500Z/
JEFFERSON-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...WAURIKA...MUNDAY...KNOX CITY...
SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
326 AM CDT THU APR 18 2013

...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY FOR PARTS OF SOUTHWEST OKLAHOMA AND  WESTERN NORTH
TEXAS...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING.

* TIMING: THROUGH MID-MORNING.

* WINDS: NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH SOME GUSTS
  OVER 40 MPH.

* IMPACTS: THE STRONG WINDS COULD MAKE TRAVEL DIFFICULT ON EAST
  WEST ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ007-008-012-013-019-020-025-026-028>032-040>042-181630-
/O.NEW.KOUN.FZ.A.0001.130419T0600Z-130419T1400Z/
GRANT-KAY-GARFIELD-NOBLE-LOGAN-PAYNE-OKLAHOMA-LINCOLN-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
GUTHRIE...STILLWATER...OKLAHOMA CITY...CHANDLER...PURCELL...
NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...
PAULS VALLEY...SULPHUR...ADA
326 AM CDT THU APR 18 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH FOR PARTS OF NORTHERN AND CENTRAL OKLAHOMA...WHICH IS IN
EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING.

* TEMPERATURE: FRIDAY MORNING LOWS COULD RANGE FROM 27 TO 32
  DEGREES.

* IMPACTS: FREEZING TEMPERATURES COULD IMPACT SENSITIVE AND TENDER
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 18, 3:13 AM CDT, 13 minutes earlier.

Area forecast discussion, Apr 18, 3:13 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
313 AM CDT THU APR 18 2013

.DISCUSSION...
WINDS CONTINUE TO GUST TO 40 MPH OR MORE AT SEVERAL
LOCATIONS IN WESTERN PORTIONS OF THE FA THIS MORNING SO WILL ISSUE A
WIND ADVISORY FOR PARTS OF THE AREA. SHOWERS/STORMS WILL CONTINUE TO
SLOWLY PROGRESS EAST AND END THIS MORNING AS THE COLD FRONT SHIFTS
OUT OF THE FA. BREEZY NORTH/NORTHWEST WINDS WILL CONTINUE THROUGHOUT
THE DAY ACROSS THE FA AS COLD AIR CONTINUES TO MOVE INTO THE REGION.
TEMPERATURES WILL BE COLD TONIGHT ACROSS THE AREA WITH MUCH OF THE
FA AT OR BELOW FREEZING BY FRIDAY MORNING. WILL ISSUE A FREEZE
WARNING AND WATCH FOR PORTIONS OF THE FA.

ANOTHER COOL DAY FRIDAY WITH HIGHS IN THE 50S AND LOW 60S.
TEMPERATURES WILL WARM THIS WEEKEND AS SOUTHERLY WINDS RETURN TO THE
AREA. MODELS SHOW ANOTHER STORM SYSTEM AFFECTING THE REGION EARLY
NEXT WEEK WITH ANOTHER STRONG COLD FRONT MOVING ACROSS THE AREA
MONDAY. SHOWERS/STORMS WILL BE POSSIBLE AGAIN FOR PARTS OF THE AREA
SUNDAY INTO TUESDAY. COOL TEMPERATURES WILL CONTINUE INTO THE MIDDLE
PART OF NEXT WEEK AS NORTHWEST FLOW REMAINS OVER THE AREA.
TEMPERATURES MAY BEGIN TO WARM BY LATE IN THE WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  49  31  59  37 /  10  10  10  10
HOBART OK         49  28  61  38 /  10  10   0   0
WICHITA FALLS TX  55  32  62  38 /  10  10   0   0
GAGE OK           45  26  61  37 /  10  10   0   0
PONCA CITY OK     47  28  59  37 /  10  10  10  10
DURANT OK         61  36  59  39 /  60  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR OKZ007-
     008-012-013-016>042-044.

     WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR OKZ014>018-
     021>024-027-033>039-044-045.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT FRIDAY FOR OKZ004>006-
     009>011-014-015.

TX...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     TXZ083>086.

     WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR TXZ083>090.

&&

17/25
Hazardous weather outlook, Apr 18, 3:13 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
313 AM CDT THU APR 18 2013

OKZ004>048-050>052-TXZ083>090-181500-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
313 AM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH 7 AM CDT THIS MORNING...

THUNDERSTORM OUTLOOK...
STRONG TO PERHAPS SEVERE THUNDERSTORMS REMAIN POSSIBLE ACROSS CENTRAL
AND SOUTHERN OKLAHOMA.

LOCATION...
PRIMARILY LOCATIONS EAST OF A MARIETTA TO SEMINOLE LINE WILL BE
AFFECTED BY STRONG TO PERHAPS SEVERE STORMS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL EXIST THROUGH 7 AM CDT
THIS MORNING.

IMPACTS...
DAMAGING WINDS UP TO 70 MPH AND HAIL UP TO THE SIZE OF HALF DOLLARS
ARE POSSIBLE WITH A SQUALL LINE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD PLAN
FOR SEVERE WEATHER OPERATIONS THROUGH 7 AM CDT THIS MORNING ACROSS
PARTS OF CENTRAL AND SOUTHERN OKLAHOMA.

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS LOCATIONS EAST OF A CHEROKEE TO HOBART TO SEYMOUR LINE.
A FEW STORMS ALONG A COLD FRONT EAST OF A MARIETTA TO SEMINOLE LINE
COULD BE SEVERE WITH DAMAGING WINDS AND HAIL...THOUGH CONFIDENCE
OF SEVERE STORMS IS DECREASING. TORNADOES OR VERY LARGE HAIL REMAIN
UNLIKELY. ALL STORMS WILL END BY 1 PM CDT TODAY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL OF 1 TO 3 INCHES FROM A SLOW MOVING SQUALL LINE
MAY CAUSE FLOODING IN A FEW LOCATIONS THIS MORNING...MAINLY EAST
OF A DUNCAN...TO OKLAHOMA CITY TO PRAGUE LINE.

STRONG NORTH TO NORTHWEST WINDS WITH GUSTS 40 TO 55 MPH WILL
OCCUR THROUGH 10 AM CDT THIS MORNING ACROSS PARTS OF WESTERN
AND SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LINGER ACROSS PARTS OF SOUTH-CENTRAL AND
SOUTHEAST OKLAHOMA THROUGH 1 PM CDT THIS AFTERNOON. SEVERE STORMS
ARE UNLIKELY AFTER 7 AM CDT THIS MORNING.

THUNDERSTORM CHANCES WILL RETURN SUNDAY ACROSS NORTHERN OKLAHOMA...
AND THEN MONDAY THROUGH TUESDAY ACROSS MUCH OF THE AREA.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN AND FLOODING ARE POSSIBLE ACROSS SOUTH-CENTRAL AND
SOUTHEAST OKLAHOMA WHERE THUNDERSTORMS LINGER THIS MORNING.

SUBFREEZING TEMPERATURES ARE POSSIBLE LATE TONIGHT INTO FRIDAY MORNING
ACROSS MUCH OF THE AREA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT THIS MORNING...WITH UPDATES AS NEEDED.

JTK/MBS

In the hours before

Local storm report, Apr 17, 11:52 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HAIL             MOORELAND               36.44N 99.21W
04/17/2013  E0.25 INCH       WOODWARD           OK   TRAINED SPOTTER

0328 PM     HAIL             COWDEN                  35.25N 98.72W
04/17/2013  E1.00 INCH       WASHITA            OK   PUBLIC

0342 PM     HAIL             7 S TIPTON              34.40N 99.14W
04/17/2013  E1.50 INCH       TILLMAN            OK   AMATEUR RADIO

0410 PM     HAIL             MANITOU                 34.51N 98.98W
04/17/2013  E1.00 INCH       TILLMAN            OK   AMATEUR RADIO

0512 PM     HAIL             5 E HOLLIS              34.69N 99.83W
04/17/2013  E1.25 INCH       HARMON             OK   CO-OP OBSERVER

0515 PM     HAIL             CACHE                   34.63N 98.62W
04/17/2013  E1.75 INCH       COMANCHE           OK   AMATEUR RADIO

0530 PM     HAIL             3 NW LAKE LAWTONKA      34.76N 98.54W
04/17/2013  E1.75 INCH       COMANCHE           OK   AMATEUR RADIO

0546 PM     HAIL             ELGIN                   34.78N 98.29W
04/17/2013  E1.75 INCH       COMANCHE           OK   AMATEUR RADIO

0546 PM     TSTM WND GST     2 N FREDERICK           34.42N 99.01W
04/17/2013  M68.00 MPH       TILLMAN            OK   TRAINED SPOTTER

            RFD WIND

0549 PM     HAIL             9 S ALTUS               34.51N 99.33W
04/17/2013  E1.75 INCH       JACKSON            OK   AMATEUR RADIO

0559 PM     HAIL             ELK CITY                35.41N 99.42W
04/17/2013  E1.00 INCH       BECKHAM            OK   TRAINED SPOTTER

0624 PM     HAIL             2 W CYRIL               34.90N 98.24W
04/17/2013  E1.25 INCH       CADDO              OK   AMATEUR RADIO

0625 PM     TSTM WND GST     CYRIL                   34.90N 98.20W
04/17/2013  M60.00 MPH       CADDO              OK   AMATEUR RADIO

0629 PM     HAIL             CACHE                   34.63N 98.62W
04/17/2013  E2.75 INCH       COMANCHE           OK   TRAINED SPOTTER

0635 PM     HAIL             SNYDER                  34.66N 98.95W
04/17/2013  E1.75 INCH       KIOWA              OK   AMATEUR RADIO

0745 PM     HAIL             2 W CYRIL               34.90N 98.24W
04/17/2013  E1.00 INCH       CADDO              OK   AMATEUR RADIO

0800 PM     HAIL             4 NW NORMAN             35.26N 97.49W
04/17/2013  E1.00 INCH       CLEVELAND          OK   NWS EMPLOYEE

0805 PM     TSTM WND GST     2 S ELGIN               34.75N 98.29W
04/17/2013  E70.00 MPH       COMANCHE           OK   AMATEUR RADIO

0805 PM     HAIL             2 S ELGIN               34.75N 98.29W
04/17/2013  E1.00 INCH       COMANCHE           OK   AMATEUR RADIO

0818 PM     HAIL             4 NNE DAVIDSON          34.30N 99.05W
04/17/2013  E1.00 INCH       TILLMAN            OK   AMATEUR RADIO

0820 PM     HAIL             TINKER AIR FORCE BASE   35.42N 97.39W
04/17/2013  E1.00 INCH       OKLAHOMA           OK   PUBLIC

0835 PM     TSTM WND GST     2 SSE CHICKASHA         35.01N 97.94W
04/17/2013  M68.00 MPH       GRADY              OK   AMATEUR RADIO

0835 PM     TSTM WND GST     4 WNW RUSH SPRINGS      34.80N 98.02W
04/17/2013  M61.00 MPH       GRADY              OK   MESONET

0835 PM     TSTM WND GST     3 W GRANDFIELD          34.23N 98.74W
04/17/2013  E60.00 MPH       TILLMAN            OK   AMATEUR RADIO

0837 PM     TSTM WND GST     7 S CHOCTAW             35.38N 97.27W
04/17/2013  E60.00 MPH       OKLAHOMA           OK   NWS EMPLOYEE

0845 PM     TSTM WND GST     3 W GRANDFIELD          34.23N 98.74W
04/17/2013  M73.00 MPH       TILLMAN            OK   MESONET

0845 PM     FLASH FLOOD      3 W GRANDFIELD          34.23N 98.74W
04/17/2013                   TILLMAN            OK   MESONET

0850 PM     TSTM WND GST     3 W GRANDFIELD          34.23N 98.74W
04/17/2013  M64.00 MPH       TILLMAN            OK   MESONET

0850 PM     HAIL             3 E GRANDFIELD          34.23N 98.63W
04/17/2013  E2.00 INCH       TILLMAN            OK   NWS EMPLOYEE

0850 PM     FLASH FLOOD      5 E MEDICINE PARK       34.73N 98.41W
04/17/2013                   COMANCHE           OK   AMATEUR RADIO

0852 PM     HAIL             3 N RUSH SPRINGS        34.82N 97.96W
04/17/2013  E1.00 INCH       GRADY              OK   TRAINED SPOTTER

0853 PM     HAIL             3 N RUSH SPRINGS        34.82N 97.96W
04/17/2013  E2.50 INCH       GRADY              OK   AMATEUR RADIO

0853 PM     FLASH FLOOD      NEWCASTLE               35.25N 97.60W
04/17/2013                   MCCLAIN            OK   TRAINED SPOTTER

0855 PM     FLASH FLOOD      CHICKASHA               35.04N 97.95W
04/17/2013                   GRADY              OK   AMATEUR RADIO

            WIDESPREAD FLASH FLOODING THROUGHOUT TOWN

0901 PM     HAIL             5 S NINNEKAH            34.88N 97.92W
04/17/2013  E1.75 INCH       GRADY              OK   STORM CHASER

0918 PM     HAIL             1 E COOKIETOWN          34.27N 98.43W
04/17/2013  E1.25 INCH       COTTON             OK   TRAINED SPOTTER

0926 PM     HAIL             6 N COOKIETOWN          34.36N 98.45W
04/17/2013  E1.00 INCH       COTTON             OK   TRAINED SPOTTER

0929 PM     HAIL             WALTERS                 34.36N 98.31W
04/17/2013  E1.75 INCH       COTTON             OK   TRAINED SPOTTER

1009 PM     HAIL             6 N MEEKER              35.59N 96.89W
04/17/2013  E1.00 INCH       LINCOLN            OK   EMERGENCY MNGR

1030 PM     HAIL             5 SSW MARLOW            34.57N 98.00W
04/17/2013  E1.00 INCH       STEPHENS           OK   TRAINED SPOTTER

1046 PM     FLASH FLOOD      SHAWNEE                 35.34N 96.92W
04/17/2013                   POTTAWATOMIE       OK   TRAINED SPOTTER

            NUMEROUS STREETS IN CURB DEEP WATER

1139 PM     TSTM WND GST     LEXINGTON               35.02N 97.34W
04/17/2013  E60.00 MPH       CLEVELAND          OK   LAW ENFORCEMENT

&&

FM
Special weather statement, Apr 18, 12:26 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1226 AM CDT THU APR 18 2013

TXZ087-180600-
KNOX TX-
1226 AM CDT THU APR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KNOX COUNTY UNTIL 100
AM CDT...

AT 1225 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
OLD GLORY...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9999 3352 9999 3380 9961 3354 9947
      3340 9975
TIME...MOT...LOC 0525Z 236DEG 50KT 3331 10012

WR
Special weather statement, Apr 18, 12:48 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1248 AM CDT THU APR 18 2013

OKZ031-032-180615-
SEMINOLE OK-HUGHES OK-
1248 AM CDT THU APR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEMINOLE AND
NORTHERN HUGHES COUNTIES UNTIL 115 AM CDT...

AT 1246 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF WEWOKA...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3507 9658 3522 9669 3536 9644 3529 9644
      3529 9600
TIME...MOT...LOC 0546Z 236DEG 36KT 3519 9656

WR
Special weather statement, Apr 18, 1:09 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
109 AM CDT THU APR 18 2013

TXZ084-085-087-088-180645-
BAYLOR TX-WILBARGER TX-FOARD TX-KNOX TX-
109 AM CDT THU APR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR...SOUTHERN WILBARGER...
SOUTHEASTERN FOARD AND EASTERN KNOX COUNTIES UNTIL 145 AM CDT...

AT 105 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES WEST OF VERA TO 4 MILES NORTH OF STAMFORD...MOVING
NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9972 3387 9970 3401 9898 3342 9901
TIME...MOT...LOC 0605Z 231DEG 51KT 3363 9966 3301 9978

WR
Local storm report, Apr 18, 2:11 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
211 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     NON-TSTM WND GST 3 W MEDICINE PARK       34.73N 98.55W
04/18/2013  M58 MPH          COMANCHE           OK   MESONET

&&

EM
Special weather statement, Apr 18, 3:14 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
314 AM CDT THU APR 18 2013

OKZ050-051-180900-
MARSHALL OK-LOVE OK-
314 AM CDT THU APR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL AND EASTERN
LOVE COUNTIES UNTIL 400 AM CDT...

AT 314 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARIETTA...
MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
MARIETTA...KINGSTON...THACKERVILLE...WOODVILLE...LEBANON...LAKE
MURRAY...LAKE TEXOMA...WILLIS...OVERBROOK AND MCBRIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3379 9720 3390 9718 3392 9722 3386 9726
      3388 9730 3407 9719 3406 9661 3390 9663
      3392 9666 3383 9670 3382 9676 3387 9680
      3385 9687 3395 9691 3396 9699 3385 9701
      3385 9709 3382 9705 3381 9709 3372 9711
TIME...MOT...LOC 0812Z 274DEG 34KT 3390 9707

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:01 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman44 min
Apr 17, 7:04 PM CDTSevere Thunderstorm WarningOUNTillman41 min
Apr 17, 7:15 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche30 min
Apr 17, 7:16 PM CDTSevere Thunderstorm WarningOUNGrady, McClain29 min
Apr 17, 7:28 PM CDTFlash Flood WarningOUNCaddo, Comanche, Grady4 hr
Apr 17, 7:36 PM CDTSpecial Weather StatementOUNCleveland39 min
Apr 17, 7:39 PM CDTTornado WarningOUNCaddo, Comanche, Grady36 min
Apr 17, 7:40 PM CDTSevere Thunderstorm WarningOUNTillman50 min
Apr 17, 7:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain30 min
Apr 17, 7:48 PM CDTSevere Thunderstorm WarningOUNComanche27 min
Apr 17, 8:09 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma36 min
Apr 17, 8:09 PM CDTTornado WarningOUNTillman36 min
Apr 17, 8:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady47 min
Apr 17, 8:21 PM CDTFlash Flood WarningOUNComanche, Kiowa, Tillman3 hr
Apr 17, 8:27 PM CDTSevere Thunderstorm WarningOUNGrady33 min
Apr 17, 8:30 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
Apr 17, 8:42 PM CDTTornado WarningOUNComanche, Cotton, Tillman33 min
Apr 17, 8:44 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma46 min
Apr 17, 8:50 PM CDTSevere Thunderstorm WarningOUNGrady, McClain25 min
Apr 17, 9:01 PM CDTSpecial Weather StatementOUNCleveland29 min
Apr 17, 9:03 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
Apr 17, 9:10 PM CDTTornado WarningOUNCotton50 min
Apr 17, 9:13 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie47 min
Apr 17, 9:15 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain45 min
Apr 17, 9:38 PM CDTSpecial Weather StatementOUNComanche37 min
Apr 17, 9:42 PM CDTSpecial Weather StatementOUNComanche33 min
Apr 17, 9:49 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole26 min
Apr 17, 9:58 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens47 min
Apr 17, 10:05 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie55 min
Apr 17, 10:06 PM CDTSpecial Weather StatementOUNComanche24 min
Apr 17, 10:18 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie12 min
Apr 17, 10:27 PM CDTSpecial Weather StatementOUNCotton33 min
Apr 17, 10:38 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens52 min
Apr 17, 10:58 PM CDTSpecial Weather StatementOUNStephens32 min
Apr 17, 10:59 PM CDTSpecial Weather StatementOUNGarfield, Kingfisher31 min
Apr 17, 11:00 PM CDTSpecial Weather StatementOUNBlaine30 min
Apr 17, 11:01 PM CDTSpecial Weather StatementOUNCanadian29 min
Apr 17, 11:05 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole25 min
Apr 17, 11:23 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, McClain, Pottawatomie, Seminole82 min
Apr 17, 11:30 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, McClain, Pottawatomie, Seminole75 min
Apr 18, 12:48 AM CDTSpecial Weather StatementOUNSeminole27 min
Apr 18, 1:15 AM CDTRiver Flood WarningOUNOklahoma8 hr
Apr 18, 2:15 AM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
Apr 18, 3:14 AM CDTSpecial Weather StatementOUNLove, Marshall46 min
Apr 18, 3:24 AM CDTFlash Flood WarningOUNLincoln, Pottawatomie, Seminole4 hr
Apr 18, 3:26 AM CDTFreeze WatchOUNBeckham, Blaine, Caddo, Canadian, Cleveland, Comanche and 26 more12 hr
Apr 18, 3:26 AM CDTFreeze WarningOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more30 hr
Apr 18, 3:27 PM CDTHard Freeze WarningOUNDewey, Ellis, Harper, Roger Mills, Woods, Woodward18 hr
Apr 17, 7:57 PM CDTSpecial Weather StatementOUNKnox18 min
Apr 18, 12:26 AM CDTSpecial Weather StatementOUNKnox34 min
Apr 18, 1:09 AM CDTSpecial Weather StatementOUNBaylor36 min

Nearby

Wind Advisories in Oklahoma, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.